# SDR F3LA2013101500914

- Difficulty date: September 18, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE FOR C8/S2 CHECK.  MAIN CABIN AFT SECTION R2 DOOR SILL HAS CORROSION IN TWO AREAS AT FRAME 68.  REPAIRED IAW SRM 53-41-14, FIG 201, SHEET 1 AND FIGURE 201, SHEET 3.
